BibTeX record journals/tit/BondaschiD22

download as .bib file

@article{DBLP:journals/tit/BondaschiD22,
  author    = {Marco Bondaschi and
               Marco Dalai},
  title     = {A Revisitation of Low-Rate Bounds on the Reliability Function of Discrete
               Memoryless Channels for List Decoding},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {68},
  number    = {5},
  pages     = {2829--2838},
  year      = {2022},
  url       = {https://doi.org/10.1109/TIT.2022.3145318},
  doi       = {10.1109/TIT.2022.3145318},
  timestamp = {Wed, 18 May 2022 10:21:09 +0200},
  biburl    = {https://dblp.org/rec/journals/tit/BondaschiD22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics